# SDR AALA201802229002

- Difficulty date: February 15, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5348609222000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON FLOOR STRUCTURE BEAM LOCATED AT FR69 BETWEEN STRINGER 48R AND STRINGER 50R BELOW FLOOR PANEL IN BULK CARGO COMPARTMENT. REPLACED FLOORBEAM PER SRM 51-42-11 AND DRAWING F53486063.
